In September of 2021 popular music artist Nicki Minaj said that her cousin’s friend in Trinidad “became impotent” after getting “the [COVID] vaccine.” Minaj also noted the friend’s “testicles became swollen” and that the issues were so life-altering that his soon-to-be bride called off their wedding because of the adverse effects.
While many were quick to dismiss and/or ridicule Minaj for her anecdotal story, there is a significant amount of—accumulating—evidence supporting the claim that the COVID injections can have adverse effects on the penis and testicles.
A search of VAERS reports related to the COVID injections turns up 234 results for “penis” as of the time of this writing. As well as 184 results for “testicles.” (It’s unclear how much overlap there is between the two.) These reports may only be 1% or less of the total reports related to this issue per Harvard Pilgrim Health Care’s 2011 analysis of VAERS, which found massive underreporting to the system for other vaccine adverse events.